Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 157, NWS Atlanta, GA

June 23, 20186 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 23, 2018, 3:14 PM EDT for 6 counties in Georgia. It was in force for 46 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2018, 3:14 PM EDT (19:14 UTC)
Expired
Jun 23, 2018, 4:00 PM EDT
In force
46 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fannin County, GA, Gilmer County, GA, Lumpkin County, GA, Towns County, GA, Union County, GA, White County, GA

The radar

The Greer radar (KGSP), 143 km from the middle of the area, began a volume at 19:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 3:35 PM EDTTSTM WND DMGVogel State Park, GAMULTIPLE TREES REPORTED DOWN IN THE VOGEL STATE PARK AREA ALONG HWY 129.
Jun 23, 3:45 PM EDTTSTM WND DMGHiawassee, GASMALL DOCK ON LAKE CHATUGE IN HIAWASSEE WAS LIFTED INTO THE AIR AND FLIPPED OVER.
Jun 23, 3:45 PM EDTTSTM WND DMGIvy Log, GATREE REPORTED DOWN AT THE INTERSECTION OF HWY 129 AND NOTTELY DAM RD.
Jun 23, 3:50 PM EDTTSTM WND DMGHiawassee, GAREPORTS VIA SOCIAL MEDIA OF THE STORM FLIPPING A SMALL DOCK ON LAKE CHATUGE IN HIAWASSEE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.2 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2018-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 670 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2018-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
670 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
634 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted.

157 
WUUS52 KFFC 231914
SVRFFC
GAC111-123-187-281-291-311-232000-
/O.NEW.KFFC.SV.W.0157.180623T1914Z-180623T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
314 PM EDT SAT JUN 23 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Towns County in northeastern Georgia...
  Northern Lumpkin County in north central Georgia...
  Eastern Gilmer County in north central Georgia...
  White County in northeastern Georgia...
  Union County in north central Georgia...
  Fannin County in north central Georgia...

* Until 400 PM EDT.

* At 314 PM EDT, severe thunderstorms were located along a line
  extending from near Hot House to Roy, moving east at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Cleveland, Blue Ridge, Hiawassee, Blairsville, Young Harris, Helen,
  Morganton, Suches, Unicoi State Park, Robertstown, Blue Mountain
  Shelter, Gumlog, Jones Creek, Titus, Pisgah, Mineral Bluff, Stover
  Creek Shelter, Plum Orchard Gap Shelter, Hemp and Margret.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3494 8357 3494 8360 3492 8359 3491 8363
      3488 8366 3482 8367 3481 8366 3480 8368
      3476 8363 3469 8364 3466 8366 3462 8364
      3459 8364 3461 8419 3462 8420 3461 8422
      3461 8437 3499 8434 3499 8355
TIME...MOT...LOC 1914Z 274DEG 38KT 3499 8429 3464 8432 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
138 
WWUS52 KFFC 231931
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
331 PM EDT SAT JUN 23 2018

GAC111-123-231940-
/O.CAN.KFFC.SV.W.0157.000000T0000Z-180623T2000Z/
Gilmer GA-Fannin GA-
331 PM EDT SAT JUN 23 2018

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GILMER AND FANNIN
COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3494 8357 3494 8360 3492 8359 3491 8363
      3488 8366 3482 8367 3481 8366 3480 8368
      3476 8363 3469 8364 3466 8366 3464 8366
      3467 8406 3499 8412 3499 8355
TIME...MOT...LOC 1930Z 274DEG 38KT 3498 8411 3463 8414 

$$

GAC187-281-291-311-232000-
/O.CON.KFFC.SV.W.0157.000000T0000Z-180623T2000Z/
Towns GA-Lumpkin GA-White GA-Union GA-
331 PM EDT SAT JUN 23 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR TOWNS...NORTHEASTERN LUMPKIN...NORTHERN WHITE AND UNION
COUNTIES...

At 330 PM EDT, severe thunderstorms were located along a line
extending from near Nottely Dam to near Camp Merrill, moving east at
45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Hiawassee, Blairsville, Young Harris, Helen, Suches, Unicoi State
Park, Robertstown, Blue Mountain Shelter, Gumlog, Titus, Woods Hole
Shelter, Low Gap Shelter, Vogel State Park, Anna Ruby Falls, Plum
Orchard Gap Shelter, Turners Corner, Sautee, Qualatchee Lake, Whitley
Gap Shelter and Brasstown Bald.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3494 8357 3494 8360 3492 8359 3491 8363
      3488 8366 3482 8367 3481 8366 3480 8368
      3476 8363 3469 8364 3466 8366 3464 8366
      3467 8406 3499 8412 3499 8355
TIME...MOT...LOC 1930Z 274DEG 38KT 3498 8411 3463 8414 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 1:45 PM EDT, 1 hour 29 minutes earlier.

Area forecast discussion, Jun 23, 1:45 PM EDT, 1 hour 29 minutes before
Area Forecast Discussion...UPDATED for Aviation
National Weather Service Peachtree City GA
145 PM EDT Sat Jun 23 2018

.Update...
Have increased pops to account for developing showers and storms
moving into the area from AL. No other changes at this time.

41

.Previous...
Near term forecast in pretty good shape. Increased PoPs late
morning and midday over westcentral GA area based on increasing
coverage/intensity of convection over northern AL/MS.

SNELSON

&&

.PREV DISCUSSION... /Issued 526 AM EDT Sat Jun 23 2018/

SHORT TERM /Today through Sunday/...
Main concern is likelihood and timing of strong/svr storms late this
afternoon and evening. Also concerned about excessive heat.

Slow moving upper wave over midwest states with unseasonably strong
westerlies south across southern states including GA...still in
place. While best severe storm ingredients may remain west of GA
will still be enough CAPE and vertical wind shear for isolated
severe storms late afternoon and evening. HREF MLCAPE should be 2000-
2500 J/kg, which is less than the 3000 or so we saw yesterday. 0-6km
bulk shear also strong, 25-30kts, with aforementioned westerlies in
place, but low level shear somewhat weak during peak instability
this afternoon, 0-1km SRH only progged around 50-100 m2/s2 by HREF.
Will likely not see as many severe storms as yesterday with these
values but sufficient for another round of atypical fast-moving
multicell/QLCS and brief supercell storms. No strong consensus with
hires models on timing and coverage. Some indication that first
round could go up over middle GA first then subsequent round coming
in from AL into north GA. Main threats will be damaging wind but
cant rule out brief/weak tornado with any supercell storm or QLCS-
boundary interaction.

Sunday should see another round of isolated storms but less
instability and much less coverage as upper low continues to slide
east away from the area.

Heat index values likely to exceed advisory criteria in far
southeast counties. Will continue to monitor this as new guidance
comes in.

SNELSON

LONG TERM /Sunday Night through Friday/...
Still not much change in the over all pattern for the next 6
days, but we may be seeing the beginning of a pattern shift by
day 7. North and Central GA will stay in West to Northwesterly
upper level flow through Wed/Thu. This will allow waves and
moisture to continue to move across the area keeping the
Southeastern U.S. convectively active through the period. Still
expecting mainly diurnally driven storms each day as instabilities
peak everyday between 18z-00z across the CWA. The airmass is also
expected to stay fairly moist with PWs in the 1.5 to 1.9 inch
range through day 6/7 as well. By Friday it looks like the upper
level flow begins to turn to the NE as a wedge of surface high
pressure build down the eastern seaboard. If this happens we could
see mainly cloudy skies for the Friday/Sat with temps dipping a
bit more into the 80s. This is still 7 to 8 days away and do not
have a lot of confidence in this. This is also the first time the
models are showing a possible pattern shift in about a week or
so. As for now will continue with a steady as she goes approach to
the forecast and keep highs in the lower 90s and chance pops
every afternoon through day 7.

01

&&

.AVIATION...
18Z Update...Should be mostly vfr this afternoon by but some mvfr
ceilings are developing due to showers and thunderstorms. Some mvfr
stratus possible toward sunrise. Convection should continue to
develop through the evening and diminish later tonight. Winds should
remain on the west side...occasionally gusty this afternoon.
Expecting overall fewer thunderstorms on Sunday.

41

//ATL Confidence...18Z Update...
Medium on ceilings this afternoon and overnight.
High on all other elements.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          90  72  94  73 /  40  10  20  20
Atlanta         89  74  93  75 /  60  20  20  10
Blairsville     83  66  86  67 /  40  20  30  30
Cartersville    88  71  92  72 /  60  20  20  20
Columbus        92  75  95  75 /  40  10  20  10
Gainesville     88  72  91  73 /  40  20  20  20
Macon           92  74  96  74 /  50  20  20  10
Rome            88  71  92  72 /  60  30  20  20
Peachtree City  89  72  94  73 /  60  20  20  10
Vidalia         94  76  96  76 /  30  20  20  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...41
LONG TERM....01
AVIATION...41
Hazardous weather outlook, Jun 23, 5:08 AM EDT, 10 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
508 AM EDT Sat Jun 23 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-240915-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
508 AM EDT Sat Jun 23 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Scattered to numerous thunderstorms are expected across north
and central Georgia this afternoon into tonight. Some storms
will be severe, mainly across north and portions of central
Georgia. The main hazards will be damaging winds, frequent
lightning, and isolated flooding from heavy rainfall. An isolated
tornado will also be possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

There is a chance of thunderstorms everyday for the next week,
mainly during the afternoon and evening hours. A few storms
could be strong to severe each day with gusty winds, frequent
lightning and isolated flooding from heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Local storm report, Jun 23, 2:45 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
245 PM EDT SAT JUN 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 PM     TSTM WND DMG     1 W CLOUDLAND CANYON ST 34.83N  85.50W
06/23/2018                   DADE               GA   SOCIAL MEDIA

            GA 511 REPORTING A TREE DOWN ON SUNSET RD BLOCKING ALL
            LANES OF TRAFFIC, NEAR GA 136.

&&

EVENT NUMBER FFC1800402

THIEM
Special weather statement, Jun 23, 2:45 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
245 PM EDT SAT JUN 23 2018

GAZ084-085-097-231930-
Wilkinson GA-Johnson GA-Laurens GA-
245 PM EDT SAT JUN 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILKINSON...
NORTHWESTERN JOHNSON AND NORTHERN LAURENS COUNTIES UNTIL 330 PM
EDT...

At 245 PM EDT...a strong thunderstorm was over Nicklesville, or 10
miles southeast of Irwinton...moving east at 30 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Dublin, Wrightsville, East Dublin, Lovett, Spann, Chappells Mill,
Tuckers Crossroad, Brewton and Nicklesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3260 8316 3274 8314 3277 8271 3250 8276
TIME...MOT...LOC 1845Z 277DEG 24KT 3268 8309

WIND...50MPH
Local storm report, Jun 23, 2:51 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
251 PM EDT SAT JUN 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 PM     TSTM WND DMG     2 ESE NEW ENGLAND       34.89N  85.46W
06/23/2018                   DADE               GA   911 CALL CENTER

            911 CALL CENTER REPORTING CALLER COUNTED APPROX 6 TREES
            DOWN ALONG BURKHALTER GAP RD.

&&

CORRECTED FATALITIES...INJURIES...REMARKS...SOURCE

EVENT NUMBER FFC1800401

THIEM
Local storm report, Jun 23, 2:56 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
256 PM EDT SAT JUN 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 PM     TSTM WND DMG     TRENTON                 34.87N  85.51W
06/23/2018                   DADE               GA   911 CALL CENTER

            TREES ARE DOWN ALL OVER DADE COUNTY, INCLUDING 3 LARGE
            TREES DOWN ALONG N SUNSET DR IN TRENTON

&&

EVENT NUMBER FFC1800403

THIEM
Local storm report, Jun 23, 2:59 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
259 PM EDT SAT JUN 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 PM     TSTM WND DMG     1 WNW CLOUDLAND CANYON  34.83N  85.50W
06/23/2018                   DADE               GA   911 CALL CENTER

            911 REPORTING A FERW TREES BLOWN OVER ALONG HWY 136 AT
            MM10

&&

CORRECTED LOCATION...FATALITIES...INJURIES...REMARKS...SOURCE

EVENT NUMBER FFC1800402

THIEM
Local storm report, Jun 23, 3:01 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
301 PM EDT SAT JUN 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     TSTM WND DMG     1 ESE NEW ENGLAND       34.90N  85.46W
06/23/2018                   DADE               GA   911 CALL CENTER

            REPORT OF A TREE DOWN ON CREEK RD

&&

EVENT NUMBER FFC1800404

THIEM

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:01 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Muscogee29 min
Jun 22, 8:08 PM EDTSpecial Weather StatementFFCMorgan, Newton52 min
Jun 22, 8:23 PM EDTSpecial Weather StatementFFCTaylor52 min
Jun 22, 8:37 PM EDTSpecial Weather StatementFFCChattooga, Walker53 min
Jun 22, 8:40 PM EDTSpecial Weather StatementFFCBaldwin, Bibb, Jones, Monroe50 min
Jun 22, 8:54 PM EDTSpecial Weather StatementFFCGreene51 min
Jun 22, 9:06 PM EDTSevere Thunderstorm WarningFFCCrawford, Houston, Macon, Peach, Taylor39 min
Jun 22, 9:23 PM EDTSpecial Weather StatementFFCBartow, Floyd, Gordon52 min
Jun 22, 9:28 PM EDTSpecial Weather StatementFFCBaldwin, Wilkinson47 min
Jun 22, 9:45 PM EDTSpecial Weather StatementFFCTwiggs30 min
Jun 22, 9:53 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd22 min
Jun 22, 10:05 PM EDTSpecial Weather StatementFFCGlascock, Jefferson40 min
Jun 22, 10:40 PM EDTSpecial Weather StatementFFCJefferson, Johnson50 min
Jun 22, 11:15 PM EDTSpecial Weather StatementFFCEmanuel, Johnson45 min
Jun 23, 1:31 AM EDTSpecial Weather StatementFFCTroup29 min
Jun 23, 2:27 AM EDTSpecial Weather StatementFFCMeriwether, Pike33 min
Jun 23, 3:06 AM EDTSpecial Weather StatementFFCCoweta, Fayette24 min
Jun 23, 1:26 PM EDTSpecial Weather StatementFFCDade, Walker49 min
Jun 23, 1:32 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker43 min
Jun 23, 1:48 PM EDTSpecial Weather StatementFFCWashington27 min
Jun 23, 2:02 PM EDTSevere Thunderstorm WarningFFCCatoosa, Gordon, Murray, Walker, Whitfield43 min
Jun 23, 2:16 PM EDTSpecial Weather StatementFFCJefferson29 min
Jun 23, 2:37 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray38 min
Jun 23, 2:39 PM EDTSpecial Weather StatementFFCBibb51 min
Jun 23, 2:45 PM EDTSpecial Weather StatementFFCJohnson45 min
Jun 23, 3:37 PM EDTSpecial Weather StatementFFCEmanuel38 min
Jun 23, 3:39 PM EDTSpecial Weather StatementFFCJohnson51 min
Jun 23, 4:13 PM EDTSpecial Weather StatementFFCMontgomery, Treutlen47 min
Jun 23, 5:09 PM EDTSpecial Weather StatementFFCHaralson36 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.